MathSciNet Relay Station
MathSciNet bibliographic data
MR2081669 (2005e:30009) 30C20
Carroll, Tom; Hayman, Walter K. Conformal mapping of parabola-shaped domains. Comput. Methods Funct. Theory 4 (2004), no. 1, 111–126.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement